# SDR NACA20040053

- Difficulty date: October 30, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 39,995 hours
- Engine: Pwa R2800CB3
- Engine time: 2,202 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Cracked
- Location: Nr 16 Cylinder
- Part time: 88 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO NR 10 CYLINDER DOUBLE SHORTED SECONDARY.  REMOVED AND INSPECTED NR 10 CYLINDER SPARK PLUGS, FOUND NO DEFECTS.  SHORTED NR 10 CYLINDER TO VERIFY TIMING.  FOUND TO BE OFF 6 PATTERNS.  REMOVED AND REPLACED NR 16 CYLINDER FRONT SPARK PLUG FOR CRACKED CERAMIC AND NR 16 CYLINDER REAR PLUG AND SHORT LEAD.  OP CHECKED GOOD.
